MAUDE Adverse Event Report: ETHICON INC. VICRYL PLUS SUTURE 27"(70CM) 3-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL PLUS SUTURE 27"(70CM) 3-0 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP305H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: when was the needle detached/pulled off from the suture (in the package, during removal from package, during handling or during use on the patient)? please specify.No further information is available.No further information will be provided.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Trade name - irgacare®, active ingredient(s) ¿ triclosan, dosage form ¿ suture/solid/parenteral, strength = 275 g/m.
 
Event or Problem Description
It was reported that a patient underwent a laparoscopic inguinal hernia repair on an unknown date and suture was used.During the procedure, the suture detached from the needle.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VICRYL PLUS SUTURE 27"(70CM) 3-0 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13367154
Report Number2210968-2022-00695
Device Sequence Number20171806
Product Code GAM
UDI-Device Identifier10705031052130
UDI-Public10705031052130
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberVCP305H
Device Catalogue NumberVCP305H
Device Lot NumberQHMBRX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2022
Initial Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown